MAUDE Adverse Event Report: ZIMMER DENTAL IMP,TSV,4.1,16,MTX,MG; DENTAL IMPLANT

ZIMMER DENTAL IMP,TSV,4.1,16,MTX,MG; DENTAL IMPLANT
Model Number TSVT4B16
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Information (3190)
Date of Event 01/05/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmer biomet (b)(4).Patient identifier unknown / not provided.Age and date of birth unknown / not provided.Patient sex unknown / not provided.Weight unknown / not provided.
 
Event or Problem Description
It was reported that an unknown abutment will not seat in the implant due to damaged threads needs to rethread the implant requesting the correct tools, abutment information is unknown.Tooth location not reported.
 
Additional Manufacturer Narrative
The following sections have been updated: b4: date of this report d1: brand name d4: catalog number g3: date received by manufacturer g4: pma/510(k) number g6: checked "follow-up" h2: checked follow-up type h10: added manufacturer narrative.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
One tapered screw-vent implant (tsvt4b16) and one unknown zimmer biomet abutment were not returned for investigation.Therefore, visual evaluation could not be performed.The investigation was performed using applicable instructions for use, risk files and other available information.Functional testing could not be performed since the products were not returned.No pre-existing conditions were noted.The products were intended for an unknown tooth location.X-ray and picture images were not provided.Appropriate documentation was reviewed.Dhr review for the lot (63630326) had revealed no deviations nor non-conformances which could have caused or contributed to the reported event.All products were conforming at the time they left zimmer biomet.However, dhr review could not be performed for the unknown abutment as the lot number was unknown.Complaint history review was performed for the lot (63630326) for similar events and no other complaints about nonconforming events were identified.However, complaint history review could not be performed for the unknown abutment since the lot/item number was unknown.Based on the available information, device malfunction and the reported event could not be verified since the products were not returned.The following sections have been updated: h3 other text : device not returned.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
IMP,TSV,4.1,16,MTX,MG
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key11210631
Report Number0002023141-2021-00133
Device Sequence Number3557200
Product Code DZE
UDI-Device Identifier00889024019850
UDI-Public(01)00889024019850(17)220531(10)63630326(241)TSVT4B16
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K101977
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/31/2022
Device Model NumberTSVT4B16
Device Catalogue NumberTSVT4B16
Device Lot Number63630326
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/05/2021
Supplement Date Received by Manufacturer04/23/2021
04/28/2021
Initial Report FDA Received Date01/21/2021
Supplement Report FDA Received Date04/23/2021
04/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;